# SDR 99ZZZX4236

- Difficulty date: October 21, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N50JN
- Make and model: Cessna 425
- Aircraft serial: 4250232
- System (JASC): 7920 · Engine Oil Distribution (Airframe Furnished)
- Part: Hose
- Part number: AE7059761
- Condition: Failed
- Location: Engine Oil
- Part time: 118 hours
- Stage of operation: IN
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

SIDE WALL OF RIGHT OIL COOLER HOSE, PN AE705976, FAILED WHERE HOSE MAKES A SHARP BEND WHEN INSTALLED.  HOSE FAILED WITH NO SIGNS OF PREVIOUS LEAKAGE.  CESSNA RECOMMENDED INSTALLATION OF LONGER OIL HOSE, PN AE7013002K0204.  HOSE INSTALLATION REQUIRES FORM 337 FIELD APPROVAL.  FIVE HOURS PRIOR TO THIS FAILURE, THE LEFT HOSE WAS CHANGED DUE TO LEAKAGE.  CURRENTLY, THE ACFT HAS PN AE7013002K0204 ON LEFT AND RIGHT ENGINES.  IT APPEARS FAILURES COULD BE THE RESULT OF THE SHARP BEND THE HOSE MAKES WHEN INSTALLED OR FAULTY MANUFACTURING.  THIS ACFT HAD TO SHUT THE RIGHT ENGINE DOWN WHEN THE FAILURE OCCURRED IN-FLIGHT.
